# SDR UIEA2017110402171

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,981 hours, 20,547 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: TLS03373
- Condition: Failed
- Location: Rt Engine Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV EICAS MESSAGE ANNUNCIATED DURING CLIMB AT APPROXIMATELY 10000 FT.  REPLACED THE NR 2 ENGINE PRV CONTROLLER IAW AMM 36-11-19, OPS CHECKED OK.
